Pure Logic with Branched Quantifiers

Mathematical Logic Quarterly 35 (1):45-48 (1989)

Authors
Marcin Mostowski
Jagiellonian University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19890350106
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,413
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Incompleteness Theorems.Craig Smorynski - 1977 - In Jon Barwise (ed.), Handbook of Mathematical Logic. North-Holland. pp. 821 -- 865.
Infinistic Methods.L. Henkin - 1961 - Pergamon Press.

Add more references

Citations of this work BETA

Decidability Problems in Languages with Henkin Quantifiers.Michał Krynicki & Marcin Mostowski - 1992 - Annals of Pure and Applied Logic 58 (2):149-172.

Add more citations

Similar books and articles

Pure Second-Order Logic with Second-Order Identity.Alexander Paseau - 2010 - Notre Dame Journal of Formal Logic 51 (3):351-360.
Operators on Branched Quantifiers.Mark A. Brown - 1995 - In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. pp. 21--61.
Decidability Problems in Languages with Henkin Quantifiers.Michał Krynicki & Marcin Mostowski - 1992 - Annals of Pure and Applied Logic 58 (2):149-172.
Henkin Quantifiers and Complete Problems.Andreas Blass & Yuri Gurevich - 1986 - Annals of Pure and Applied Logic 32 (1):1--16.
On Second-Order Generalized Quantifiers and Finite Structures.Anders Andersson - 2002 - Annals of Pure and Applied Logic 115 (1--3):1--32.
Generalized Quantifiers in Dependence Logic.Fredrik Engström - 2012 - Journal of Logic, Language and Information 21 (3):299-324.
Ambigous Quantifiers.M. Krynicki & M. Mostowski - 1999 - In E. Orłowska (ed.), Logic at Work. Heidelberg. pp. 548--565.
Self-Commuting Quantifiers.Dag Westerståhl - 1996 - Journal of Symbolic Logic 61 (1):212-224.

Analytics

Added to PP index
2013-12-01

Total views
14 ( #628,996 of 2,291,824 )

Recent downloads (6 months)
3 ( #396,808 of 2,291,824 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature